# SDR ASAA2018082426201

- Difficulty date: August 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA SECT 41 STA 344 LBL 24 TO RBL 11 FLOORBEAM CORR ON UPPER FLANGE. GROUNDED - YES. REMOVED CORROSION ON FLOORBEAM UPPER FLANGE, FOUND TO BE BEYOND ALLOWABLE LIMITS (ORIG .125 REMOVED .060", REMAINING .065") REFERENCE SRM 53-10-51 AP1. REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS REFERENCE SRM 53-10-51, REPAIR 10. MACHINED INTERCOSTALS MODIFIED FOR PROPER FIT REFERENCE: EA 800-53EA-20738 REV 00 DATE 09/20/2018. INSTALLED REF SRM 51-40-02.
